# SDR TSAA20141031038

- Difficulty date: October 7, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER GATE CRACKED AT HINGED POINT.  R & R FWD ENTRY DOOR LOWER GATE ASSEMBLY IAW SRM 51-10-1 & 51-30-2.
